# SDR ORJA98238

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION, LEFT TO RIGHT CABIN FLOOR SUPPORT CORRODED STATION 160 FROM CABIN C/B TO RIGHT.  REMOVED, FABRICATED, AND REINSTALLED IAW DC9 51-10-2 AND 51-30-2.  (M)
